# SDR A6WA200940575

- Difficulty date: September 11, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117115
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS 484 UNDERFLOOR CRACKED AT RBL 27 AND RBL 36.  (CRACK LENGTH 0.500")  INTERCOSTAL FS 484 UNDER FLOOR AT RBL 27 AND RBL 36 REAPIRED IAW REO 601R-53-41-059, REV A.  (K)
